Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27



Products of distributions.

M. Oberguggenberger

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1986, Issue 365, Pages 1–11, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1986.365.1, December 2009

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

J. F. Colombeau and M. Oberguggenberger
Communications in Partial Differential Equations, 1990, Volume 15, Number 7, Page 905
Andrzej Kamiński and Svetlana Mincheva-Kamińska
Integral Transforms and Special Functions, 2009, Volume 20, Number 3-4, Page 207
John Schmeelk
Foundations of Physics Letters, 1990, Volume 3, Number 5, Page 403
Jean-François Colombeau
Journal of Mathematical Physics, 1989, Volume 30, Number 10, Page 2273

Comments (0)

Please log in or register to comment.